# SDR XMXR20210301003

- Difficulty date: February 15, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Aircraft: N362AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500368
- Aircraft time: 2,742 hours, 1,827 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00210XL
- Condition: Failed
- Location: Zone 400
- Part time: 27 hours, 25 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEN 1 OFF BUS. POWERED DOWN, RESTARTED AND RECEIVED ENG  CTRL FAULT
